# SDR GTIA2022092336679

- Difficulty date: September 22, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N917NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9179
- Aircraft time: 8,853 hours, 3,605 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Part number: 321431
- Part serial: 847292
- Condition: Fault Message
- Location: 10wl
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY (10WL) FAILED ON CABIN EMER. LIGHTING TEST SDR REQUIRED-VERIFIED NR# 5001182084-0010, EPSU BATTERY (10WL) REPLACED I.A.W AMM 33-51-38 REV. 74 TEST SATISFACTORY SDR CREATED
